# SDR P5CA9701591

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CHAFED WIRE CAUSED RIGHT WING OVERHEAT WARNING LIGHT TO ILLUMINATE AFTER TAKEOFF.  FOLLOWED PROCEDURES PER CHECKLIST AND LIGHT REMAINED ON.  RETURNED TO DEPARTURE STATION.  WIRE CHAFED DUE TO RUBBING ON CLAMP, REPAIRED PER BAC WDM 26-18-11 AND TESTED OK PER BAC MM 26-18-00.
